# SDR AU970150

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Condition: Faulty
- Location: Starter-Generato
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER/GENERATOR HAD EXCESSIVE ARMATURE BALANCE BAND GRINDING TO ACHIEVE BALANCE - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED REPAIR
